1 doctor weighed in:

Hello Doctor I have made a Botox injection and I had afterward as a side effect my left eye like droopy eye and my right lip of my mouth uneven lower ?

1 doctor weighed in
Dr. Richard Bensinger
Ophthalmology

In brief: Wait awhile

Botox can spread in the tissues and affect muscles that are not the primary target.
This can create drooping elsewhere including the upper lids. Because the dosage in these unwanted locations is lower than the primary site, the effect will wear off fairly quickly in most cases. Have patience and the effect you desired will remain for the usual time.

In brief: Wait awhile

Botox can spread in the tissues and affect muscles that are not the primary target.
This can create drooping elsewhere including the upper lids. Because the dosage in these unwanted locations is lower than the primary site, the effect will wear off fairly quickly in most cases. Have patience and the effect you desired will remain for the usual time.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors